Irreducible generalized numerical semigroups and uniqueness of the Frobenius element
Academic Article
Publication Date:
2019
Short description:
Irreducible generalized numerical semigroups and uniqueness of the Frobenius element / Cisto, C., Failla, G., Peterson, C., Utano, R.. - In: SEMIGROUP FORUM. - ISSN 0037-1912. - 99:2(2019), pp. 481-495. [10.1007/s00233-019-10040-1]
abstract:
Let N^d be the d-dimensional monoid of non-negative integers. A generalized numerical semigroup is a submonoid S ⊆ N^d such that H(S) = N^d S is a finite set. We introduce irreducible generalized numerical semigroups and characterize them in terms of the cardinality of a special subset of H(S). In particular, we describe relaxed monomial orders on N^d , define the Frobenius element of S with respect to a given relaxed monomial order, and show that the Frobenius element of S is independent of the order if the generalized numerical semigroup is irreducible.
Iris type:
1.1 Articolo in rivista
List of contributors:
Cisto, Carmelo; Failla, Gioia; Peterson, Chris; Utano, Rosanna
Published in: